have had every test,for an eppisdoe of ventricular tachycardia
while exercising.nothing was found heart normal.was on various beta blockers which i did not tolerate well.Tired shortness of breath,stomach bloating.be off for 6month. Still having shortness of breath,red chest,increased palpatations and skipped beats,usually 5 to 6 hr. after mild exercise.
also had asthma test.the dr just gave up they don't know the cause but i want to do things very liminted due to shortness of breath.
could it be the drugs are not out of my system yet since my heart rate is still normal?
Sorry to hear about your ventricular tachycardia. What you are describing sounds like idiopathic or normal heart ventricular tachycardia. I would recommend seeing an electrophysiologist (EP). You may be a candidate for catheter based treatment which could cure this rhythm disturbance. An electrophysiologist is a cardiologist specializing in rhythm disturbances such as the one you are describing. The Cleveland Clinic Foundation is a leader in this type of therapy. For more information please visit our web site at www.ccf.org or call 1-800-CCF-CARE for an appointment. Hope this helps.
I seem to be experiencing some of the same side effects that you mention. You did not mention the beta blocker that you were taking. I was on Zestril for about 6 months and could not tolerate it...heart pounding. I'm now taking Toprol and I initially tolerated it well at the begining, but now I seem to be having the same side effects as when I was taking Zestril. The side effects that you mention are very frustrating...these drugs are meant to help us, but at the same time create problems of their own. What was the beta blocker called that you were taking?
I have a condition called PAT for short,which causes my heart rate to reach 200 times per minute.My heart doctor put me on Atenolol 25mg.,which is a beta blocker. I have had only a few episodes sinse I started this med. about three years ago. I am now 49yrs. old.
Any information on what beta-blocker would be suggested for a patient with pvc's,pac's numerous recorded and whom has a slow resting heart beat around 40 and low b/p ?
Wondering if there is a difference between pvc's, pac's in patients whose heart is not racing.
am 24 and taking atenolol 50 mg. told my doc that sometimes i dont feel the effect or am immune to it already. he changed my med into hyzaar ds.........i took it and all i could say is that i felt really weird, chest pains, dizziness......instead of becoming anti hypertensive it was the other way around.....i checked the contents of hyzaar and must say that i may be allergic to hydrochlorothiazide not losartan. anyone taking hyzaar ds with the same feeling as mine??? i stopped taking it and went back to atenolol were my pulse was back to 60-70bpm unlike the other med which gardually increased my pulse to 90bpm.
Hello, I was diagnosed with kidney disease a year ago im 35 years old and have a kidney disease in which my immune system attacks my kidneys any time i get a infection I was on altace but was just switched to a beta blocker with altace being a ace inhibitor and being switched to a beta blocker should I be worried, I have not yet taken any of the new medicine. thank you and also does anyone else have kidney problems
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.